Tau-Method Approximations for Bessel Functions Y1(z)

Jun Zhang

Department of Mathematics, The George Washington University, Washington, DC 20052

This paper has been published in Computers and Mathematics with Applications, Vol. 30, No. 7, pp. 15-19, 1995.

ABSTRACT

We present tau-method approximations for the Bessel function of the second kind of order one Y1(z) with some numerical results.

This is a continuation of an earlier paper

  • Tau-method approximations for the Bessel function Y0(z).
    For continued research work along this line, see
  • A note on the Tau-method approximations for the Bessel functions Y0(z) and Y1(z).
  • Symbolic and numerical computation on Bessel functions of complex argument and large magnitude.